I have a yeast and bacterial infection, now have a strange discharge?
I have a yeast and bacterial infection. My doctor prescribed me to take fluconazole orally for the yeast 3 times every 7 days and the bacterial infection with the metronidazole vaginal gel. My doctor wanted me to cure both at the same time. So they told me to do the cream and the oral pill until I finished. I finished the 5 days of the vaginal gel for bacteria and the first pill of yeast. I noticed I have a white clumpy substances coming out of my vagina. I feel more itchy But there is no odor at all and when I get yeast infections I never usually get a cottage cheesy discharge many people get. Is this normal? My doctor told me I was supposed to feel better by a week and the 5 days have passed. I just don’t understand why I have a strange discharge I never had before. Bacterial and yeast infections are common for me so I’ve started to take probiotics. But is the discharge normal from the medicine? Or it a bad side effect ? How long till I am free from this ?
Medications: Birth control